# SDR DALA2019021951044

- Difficulty date: February 15, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 65,538 hours, 27,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 EMERGENCY SEAT PATH LIGHTS AT ROW 23-26 DEF FAILS CAPACITY TEST.  REPLACED BATTERY PACK PER  WDM 33-51-13.
